# SDR DL72S980798

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651753058
- Condition: Damaged
- Location: Bs 1207
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXISTING REPAIR WAS REMOVED FROM THE LOWER SKIN PANEL NEAR THE STRINGER 20R LAP SPLICE.  THE UNDERLYING SKIN CUTOUT WAS 3.5 X 4.  THE SKIN CUTOUT AND SURROUNDING AREA WAS DYE PENETRANT INSPECTED TO ENSURE NO CRACKS AND AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 364319-14, REV B.
